# SDR DXTA2025012001977

- Difficulty date: January 15, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N959QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0408
- Aircraft time: 123 hours, 85 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: V10000A012
- Part serial: 1295
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG LANDING GEAR EXTENSION: ALL THREE LANDING GEAR FAILED TO EXTEND WITH GEAR HANDLE IN DOWN POSITION.  AMBER "GEAR DISAGREEMENT L R N" CAS MESSAGE ILLUMINATED. CORRECTIVE ACTION: REPLACED LANDING GEAR CONTROL MANIFOLD. OPS CHECK GOOD. IAW CE680A MM 32-30-20.
